# SDR 98ZZZX4691

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5727
- Make and model: Beech 100BEECH
- Aircraft serial: B48
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S DIRECTIONAL GYRO FAILED.  REMOVED AND REPLACED WITH OVERHAULED UNIT, S/N 3098862.
